Follow
Dessislava Kochloukova
Dessislava Kochloukova
Verified email at ime.unicamp.br
Title
Cited by
Cited by
Year
The sigma invariants of Thompson’s group F
R Bieri, R Geoghegan, DH Kochloukova
Groups, Geometry, and Dynamics 4 (2), 263-273, 2010
472010
Sigma theory and twisted conjugacy classes
D Gonçalves, D Kochloukova
Pacific journal of mathematics 247 (2), 335-352, 2010
382010
TheFPm-Conjecture for a Class of Metabelian Groups
DH Kochloukova
Journal of Algebra 184 (3), 1175-1204, 1996
34*1996
On subdirect products of type FPm of limit groups
DH Kochloukova
Walter de Gruyter GmbH & Co. KG 13 (1), 1-19, 2010
332010
TheFPm-Conjecture for a Class of Metabelian Groups
DH Kochloukova
Journal of Algebra 184 (3), 1175-1204, 1996
301996
On pro-p analogues of limit groups via extensions of centralizers
DH Kochloukova, PA Zalesskii
Mathematische Zeitschrift 267 (1), 109-128, 2011
272011
Profinite and pro-𝑝 completions of Poincaré duality groups of dimension 3
D Kochloukova, P Zalesskii
Transactions of the American Mathematical Society 360 (4), 1927-1949, 2008
272008
Cohomological finiteness conditions in Bredon cohomology
DH Kochloukova, C Martinez-Perez, BEA Nucinkis
Bulletin of the London Mathematical Society 43 (1), 124-136, 2011
252011
Finiteness conditions and PD r-group covers of PD n-complexes
JA Hillman, DH Kochloukova
Mathematische Zeitschrift 256 (1), 45-56, 2007
232007
Cohomological finiteness properties of the Brin–Thompson–Higman groups 2V and 3V
DH Kochloukova, C Martínez-Pérez, BEA Nucinkis
Proceedings of the Edinburgh Mathematical Society 56 (3), 777-804, 2013
222013
Some Novikov rings that are von Neumann finite and knot-like groups
DH Kochloukova
Commentarii Mathematici Helvetici 81 (4), 931-943, 2006
202006
Volume gradients and homology in towers of residually-free groups
MR Bridson, DH Kochloukova
Mathematische Annalen 367 (3), 1007-1045, 2017
192017
On the Σ2-invariants of the generalised R. Thompson groups of type F
DH Kochloukova
Journal of Algebra 371, 430-456, 2012
152012
Embedding properties of metabelian Lie algebras and metabelian discrete groups
JRJ Groves, DH Kochloukova
Journal of the London Mathematical Society 73 (2), 475-492, 2006
152006
Normal subgroups of profinite groups of finite cohomological dimension
A Engler, D Haran, D Kochloukova, PA Zalesskii
Journal of the London Mathematical Society 69 (2), 317-332, 2004
152004
On the homological finiteness properties of some modules over metabellian Lie algebras
DH Kochloukova
Israel Journal of Mathematics 129 (1), 221-239, 2002
142002
The Σ1-invariant for Artin groups of circuit rank 1
K Almeida, D Kochloukova
Forum Mathematicum 27 (5), 2901-2925, 2015
112015
Subgroups of constructive nilpotent-by-abelian groups and a generalization of a result of Bieri, Neumann and Strebel
DH Kochloukova
Australian Academic Press 5 (2), 219-232, 2002
112002
Metabelian pro-p groups of type FPm
DH Kochloukova
Walter de Gruyter GmbH & Co. KG 3 (4), 419-431, 2000
112000
A new characterisation of m-tame groups over finitely generated abelian groups
DH Kochloukova
Journal of the London Mathematical Society 60 (3), 802-816, 1999
111999
The system can't perform the operation now. Try again later.
Articles 1–20